# SDR CALA2025012700198

- Difficulty date: January 21, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310109
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CORROSION AT SEAT TRACK CROWN TOP AND BOTTOM AT STA 360+10"-380 LBL 24.75. (REF AAR N/R 9937094) REMOVED AND REPLACED SEAT TRACK AT STA 360+10" 480 LBL 24.75. WORK ACCOMPLISHED BY V944815 FOUND SEAT TRACK OUT OF LIMIT REF B737-800 SRM 53-00-52-1A-1, REPLACED SEAT TRACK PER REF DWG NO. 143A5300, SRM 51-40-02-0G-0 ,51-40-05-0G-0, SRM 51-40-08-0G-0.
